# SDR CAL950754

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1038
- Part time: 65,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .5 INCH CRACK IN FUSELAGE SKIN AT STATION 1038, ABOVE RT PYLON.  THE CRACKED SKIN WAS CUT OUT.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-04, FIGURE 18.  (M)
